Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Wasting Syndrome Treatment

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Treatment questions for wasting syndrome

I had been diagnosed with AIDS wasting for 3 years now but never knew why except for the symptoms that I was experiencing. My doctor had put me on injections of Testratone and Deca-Doublin every two weeks as well as Oxandrian. My symptoms went away...
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
Dear Russell,Before you do anything else, get to see the eye doctor ASAP!Seeing spots can be very dangerous! The kidney problem is an unusual one and not likely to be caused by the medication. You did not mention your T cells and viral load though.... Read more »

Wasting, disease...

How much wasting and disease which AIDS patients experience is caused by the medications they take? Read more »

New drug for Aids Wasting Disease

I would like to learn more about Serono's new drug, Serostim. How does it differfrom the growth... Read more »
Articles
U.S. Centers for Disease Control and Prevention

The Use of Testosterone in AIDS Wasting Syndrome

...Care (04/99) Vol. 11, No. 4, P. 25; Corcoran, Colleen; Grinspoon, Steven The use of testosterone may help in staving off AIDS wasting syndrome (AWS), according to recent data. Studies have indicated that testosterone levels are low in over half... Read more »
U.S. National Institute of Allergy and Infectious Diseases

HIV Wasting Syndrome

...A common problem among HIV-infected people is the HIVwasting syndrome, defined as unintended and progressiveweight loss often accompanied by weakness, fever,nutritional deficiencies and diarrhea. Read more »
AIDS InfoNet

Wasting Syndrome

What Is AIDS Wasting? What Causes AIDS Wasting? How Is Wasting Treated? The Bottom Line What Is AIDS Wasting? AIDS wasting is the involuntary loss of more than 10% of body weight, plus more than 30 days of either diarrhea, or... Read more »
The Well Project

AIDS Defining Conditions

...Pneumonia, recurrent Progressive multifocal leukoencephalopathy Salmonella septicemia, recurrent Toxoplasmosis of brain Wasting syndrome due to HIV Read more »
Connect With Others

question about facial wasting

Posted by Anonymous
Is facial wasting from the disease or the meds ? Read more »

Wasting---help me

Posted by Anonymous, 4 Replies
I'm sorry to come on board, but I need help. My husband is wasting away. He's newly on meds, but not gaining. It seems as though his buttcheeks are completely gone. I don't know what to do. I'm afraid. He's down to 120 and losing despite putting... Read more »

Problematic Weight Gain

Posted by Anonymous, 6 Replies
Well, I feel odd speaking of the subject, but I have an increasing problem with my weight since going on the cocktail. My VL is 10K and TCells are 480, but my weight keeps going up. Is has become such a problem that my Dr is now increasing my... Read more »